# SDR MASA2019021611718

- Difficulty date: February 16, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 39,758 hours, 29,384 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT OPEN SERVICE DOOR FROM INSIDE.  CLEANED AND LUBED HANDLE MECHANISMS.
